2 x COLDREX JUNIOR C 10 SACHETS - MADE IN POLAND - FREE SHIPPING

(COLDREX JUNIOR C)
2 x COLDREX JUNIOR C 10 SACHETS - MADE IN POLAND - FREE SHIPPING
Availability: In Stock
GlaxoSmithKline Brand: GlaxoSmithKline

Composition

1 sachet contains as active substances 300 mg of paracetamol, 20 mg ascorbic acid, 5 mg of phenylephrine hydrochloride and auxiliary substances, including 1.9 g of sucrose.

Action

For use in children 6-12 years of age. It lowers fever, reduces headache and throat pain, and opens up the nose.

Dosage

Children 6 to 12 years of age 1 sachet every 4 hours, up to 4 times a day. Always use the lowest effective dose possible
The powder should be dissolved in hot water before administration. Pour the contents of one sachet into a glass, fill it up to half with hot water, mix well and drink it. If necessary, add cold water or sweeten.

Contraindications

Hypersensitivity to paracetamol, phenylephrine, ascorbic acid or any of the excipients. Severe liver or kidney failure. Taking: zidovudine, monoamine oxidase inhibitors (MAO) and a period of 2 weeks after stopping their use.

Additional information

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Tags: COLDREX

There are no reviews for this product.

Write a review

Buyers Online